# SDR CALA2024112601306

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 54,174 hours, 19,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL AFTER SHUTTING DOWN 2 ENGINE AND TURNING OF F LEFT PACK GATE MECHANIC REPORTED BTB FAULT LIGHT ON GCU 2 WAS ILLUMINATED. PERORMED GCU BITE. INITIAL EVALUATION SHOWS FAULT WAS INTERMITTENT. GCU BITE TEST PASSED. ALL BTB'S LOOK NORMAL. NO EVIDENCE OF ARCING OR BURNING. NO SMOKE SMELL EVIDENT EITHER FROM E&E BAY. ENGINE AND PAC RUN SUGGESTED AS PRECAUTIONARY. REF FIM 24-21 TASK 811. RAN BOTH ENGS DID POWER SWAPS AND PACKS. NO SIGN OF SMELL OR ANY FUALTS ON THE GCU. CHECKED AFTER ENG RUN E&E BAY AS WELL COCKPIT. NO SIGNS OF ARCING OR SMELL. OK TO CONTINUE.
